# SDR AALA20110131JFK01

- Difficulty date: January 31, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 94,120 hours, 17,816 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rotary Actuator
- Part number: 256T32504
- Condition: Faulty
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - DURING FLAP MOVEMENT FROM ONE TO FIVE DEGREES FLAP WAS STUCK AT ONE DEGREE.  FLAP ASSEMETRY FAULT AND EICAS MESSAGE APPEARED.  FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND TWO ROTARY ACTUATOR PINS POPPED ON RIGHT WING.  REPLACED NUMBER 4 AND 5 FLAP ROTARY ACTUATORS.  SYSTEM GROUND CHECK NORMAL OPERATION.
